# SDR AALA202511107329

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 72,038 hours, 36,479 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Canister
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REF MIC 1658268 DURING OPS CHECK OF MANUAL MASK RELEASE, O2 MASK AT SEAT 2LH FAILED TO DEPLOY. REF AMM 35-23-00-710-001-A. MAINTENANCE REPLACED 2L O2 MASK CONTAINER HOUSING IAW AMM 35-21-41. DROP CHECK GOOD! REF AMM 35-23-00.
